# SDR CALA2009031100134

- Difficulty date: March 10, 2009
- Submitted: March 11, 2009
- Operation: Air carrier
- Aircraft: N33209
- Make and model: Boeing 737824
- Aircraft serial: 30581
- Aircraft time: 28,244 hours, 10,003 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6552894
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY STATION 540 BL-0 RIGHT INTERCOSTAL CRACKED.  REMOVED AND REPLACED INTERCOSTAL BS 540 BL-0 RIGHT IAW B737-8 SRM 51-40-02.
